# SDR UPS01435725

- Difficulty date: April 6, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 60,103 hours, 32,223 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Pax Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FX - COCKPIT R3 WINDOW FRAME FOUND CRACKED AT AFT EDGE LOWER AREA.  SKIN REPAIED AS PER SRM 53-30-03 FIG 49.
